Patient: been taking 50 mg,of zoloft for 2 years for depression,stop taking the meds 3 days ago.now experiencing some headaches,light headiness.,my doctor never put me on a wean off process,any suggestions to speed up this process of recovery?
Doctor: It is strange that your doctor did not taper you off of the medications. Coming off of SSRIs fast like this can lead to withdrawal symptoms – ex upset stomach, headaches, anxiety, etc. I would suggest to consult with the prescribing physician and definitely report your symptoms.
Here is a link to a Traditional Chinese medicine interpretation of the process (yet, I would stick with the Western view on this one-hence the need to taper off of the medication appropriately and monitoring by a physician)
Patient: I guess i need a new doctor,i have called the md,a couple of times,as has the pharmacy,to renew,the meds. No response.already 4 days without the zoloft,and my question is,we have talked about me discontinuing these.if this is Continue reading been taking 50 mg,of zoloft for 2 years for depression